# SDR AALA201810129027

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 9,753 hours, 3,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER EMERGENCY LIGHT DAMAGED. MAINTENANCE REPLACED R1 DOOR LOWER EMERGENCY LIGHT PER AMM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
